# SDR QXEA200600130

- Difficulty date: January 20, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N618QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10205
- Aircraft time: 2,644 hours, 2,644 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 7647131
- Part serial: 615
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 2,637 hours, 1,805 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX - DURING CLIMB-OUT LEFT TANK GRADUALLY INDICATED LOWER FUEL LOW FUEL WARNING AND FUEL IMBALANCE FOLLOWED.  CENTER TANK NOTED AT 140 LBS AND THEN 200 LBS LEFT TANK THEN WENT DASHES.  AUTO PILOT WAS DISCONNECTED AND NO IMBALANCE WAS NOTED.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  DURING TAXI WENT NORMAL.  REMOVED AND REPLACED LT COLLECTOR TANK QUANTITY PROBE IAW 28-41-09-000-801-A01 AND 28-41-09-400-801-A01 OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
